Cargando información...
FuenteSIAM Journal on Mathematical Analysis | Cuartil año de publicaciónNo disponible | Volumen48 |
Issue2 | Páginas1006 - 1024 | pISSNNo disponible |
ISSN1095-7154 | Perfil OpenAlexhttps://openalex.org/S74141806 | |
| Scienti ID | 0000095753-101 | Minciencias ID | ART-0000095753-101 | Doi URL | https://doi.org/10.1137/15m1012098 |
|---|---|---|---|---|---|
| Scholar citations URL | https://scholar.google.com/scholar?cites=638070875000837656&as_sdt=2005&sciodt=0,5&hl=en | Scholar URL | https://scholar.google.com/scholar?hl=en&as_sdt=0%2C5&q=info%3AGJbyhRTi2ggJ%3Ascholar.google.com&btnG= | Openalex URL | https://openalex.org/W1906623851 |